# SDR HEEA978912

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 579063
- Condition: Cracked
- Location: M/R Xmsn Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CRACKED.  (KIT P/N 355A09-1036-01)
